I recently started taking the high dose Vit C and MSM Combo suggested by Bashar.
I am currently taking 3000mg Vit C and 3000 mg MSM twice a day. I have noticed that since I started taking this I have been super tired. I feel drained, like the energy is just gone. I have been doing the programme for just under a week now, so I am not sure if this is a detox type reaction. I was hoping that those of you who have tried this programme could comment on this.
I also take a multi-vitamin and mineral, Omega 3 and quite a bit of VitB, but have been doing that for years. The only change was this increase in C and adding the MSM.
I have also been suffering with sinus for quite some time and was hoping that this mixture would help with that and haven't had any relief so far. Again, any experiences you have had with this mixture would be much appreciated.
To be honest, the fatigue is the main issue right now. It is as though my energy has been sucked out and I feel foggy and can't get stuff done.
Would appreciate your thoughts.
Yes, fatigue is a detox symptom. I have a quote at hand that addresses this, from an email exchange at this link, so I'll just paste it in. The whole exchange is well worth reading!
"Please understand: The toxins that have built up in your body over your lifetime [causing your health malady(s)], will gradually be neutralized and eliminated by the electrons in the ascorbic acid. For these toxins to be excreted from the body, they must come out from their "hiding places" [for elimination]. When these toxins are in circulation, either for elimination by the urine and/or feces and/or lungs and/or sweat glands, we do not feel too good! Ascorbate is not like a drug, in that it does not simply mask symptoms and/or transfer them to some other part of the body [for some other, typically worse, health problem(s) to simply "pop-up" in the future]!
So have no fear, Katie, the "free"/extra/alkalinizing/toxin neutralizing/antioxidizing ELECTRONS [in the ascorbic acid] are ALWAYSbeneficial to one's health. Ascorbate is a powerful [internal] cleanser, so if the reaction you are getting is more than you are comfortable dealing with [or is inconvenient, at any particular time], simply cut back on [or stop] the dosage until you are ready to begin again. You can control your own healing in this way, Katie, but make no mistake about it: If your goal is really to heal yourself [vs. simply temporarily masking symptoms], you will have to "put up with" [in one way or another] the cleansing process. I know of no way around this [conundrum]!
As an example, Katie: If you didn't feel well, and then took some morphine, you would undoubtedly [very rapidly] feel much better! But would we say that the morphine actually improved your health? The end result(s) are that your health is actually worse than when you began. And so it is with ALL drugs!
Your health malady(s) took years to manifest, Katie, so it will take a fair amount of time to be fully resolved. But I would think you should [at least] start to see [sometimes subtle] improvement in a reasonably short period of time. I can only encourage you to "hang with it," if overall health is your [ultimate] goal!"
answered 11 Mar '16, 19:06
Like Bashar, there's another channeled health protocol from The Wonders (channeled by Rene Gaudette). It recommends higher dosages than Bashar's but after being on it for nearly 6 years, I've never felt more balanced and energized. Check it out, it might make something click for you.
The other thing is water intake. How much water are you drinking?
answered 15 Mar '16, 16:55
If you are seeing this message then the Inward Quest system has noticed that your web browser is behaving in an unusual way and is now blocking your active participation in this site for security reasons. As a result, among other things, you may find that you are unable to answer any questions or leave any comments. Unusual browser behavior is often caused by add-ons (ad-blocking, privacy etc) that interfere with the operation of our website. If you have installed these kinds of add-ons, we suggest you disable them for this website